Conjugate reciprocal polynomials with all roots on the unit circle

Kathleen L. Petersen, Christopher D. Sinclair

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the geometry, topology and Lebesgue measure of the set of monk conjugate reciprocal polynomials of fixed degree with all roots on the unit circle. The set of such polynomials of degree N is naturally associated to a subset of ℝN-1 . We calculate the volume of this set, prove the set is homeomorphic to the N - 1 ball and that its isometry group is isomorphic to the dihedral group of order 2N.

Original languageEnglish (US)
Pages (from-to)1149-1167
Number of pages19
JournalCanadian Journal of Mathematics
Volume60
Issue number5
DOIs
StatePublished - Oct 2008
Externally publishedYes

Fingerprint

Dive into the research topics of 'Conjugate reciprocal polynomials with all roots on the unit circle'. Together they form a unique fingerprint.

Cite this